Georgia, 2026

Extreme Cold in Georgia, February 1, 2026

February 1, 2026 · NWS CHS · 10 events in 9 counties and zones

A winter storm impacted southeast Georgia on January 31st, ushering a very cold airmass into the area as deepening low pressure shifted off the Southeast Coast on February 1st. Snow accumulation ended by midnight on January 31st, but very cold wind chill temperatures persisted in wake of the low through morning hours on February 1st.

Where it happened

Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

A winter storm impacted southeast Georgia on January 31st, ushering a very cold airmass into the area as deepening low pressure shifted off the Southeast Coast on February 1st. Snow accumulation ended by midnight on January 31st, but very cold wind chill temperatures persisted in wake of the low through morning hours on February 1st.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Jan 31, 8:21 PM EST, 3 hours 39 minutes earlier. Its key messages:

  • 1) A significant winter storm is expected to bring moderate to major impacts across portions of the South Carolina Lowcountry and Southeast Georgia through Sunday morning. Winter Storm Warnings and Winter Weather Advisories are in effect.
  • 2) Extremely cold temperatures are expected this weekend into early next week. Historically cold wind chills are expected tonight into Sunday morning, thus, an Extreme Cold Warning remains valid for our entire area.
Area forecast discussion, Jan 31, 8:21 PM EST, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
821 PM EST Sat Jan 31 2026

.WHAT HAS CHANGED...
The aviation section was updated for the 00Z TAFs. Updated
ongoing trends for key message 1. No changes to current winter,
cold, and wind headlines.

&&

.KEY MESSAGES...
- 1) A significant winter storm is expected to bring moderate to
  major impacts across portions of the South Carolina Lowcountry
  and Southeast Georgia through Sunday morning. Winter Storm
  Warnings and Winter Weather Advisories are in effect.

- 2) Extremely cold temperatures are expected this weekend into
  early next week. Historically cold wind chills are expected
  tonight into Sunday morning, thus, an Extreme Cold Warning
  remains valid for our entire area.

&&

.DISCUSSION...
KEY MESSAGE 1: A significant winter storm is expected to bring
moderate to major impacts across portions of the South Carolina
Lowcountry and Southeast Georgia through Sunday morning. Winter
Storm Warnings and Winter Weather Advisories are in effect.

Recent satellite water vapor products indicated a deep closed low
over the Southeast, helping produce light to moderate snow
locally along the southwestern edge of low pressure departing to
the northeast across the Mid-Atlantic. Thermal profiles continue
to display temps well below freezing with some moisture in the
dendritic growth zone, favoring bands of moderate snowfall as
currently depicted on radar imagery across southern portions of
Southeast South Carolina, but the latest 00Z CHS sounding does
depict drying in the low-lvls, which coincides to lighter
snowfall amounts across the Tri-County Area early this evening.

As temperatures plummet into the low 20s in the evening, snow
ratios should range around 20:1 and will remain through the rest
of tonight. Snowfall rates should be highest through evening
hours as the greatest forcing, moisture, and higher snow ratios
overlap parts of the region. Guidance has indicated that the
CHS Tri-County Area remains under the deformation zone through
much of tonight. As a result, snowfall total amounts remain
unchanged for the time being, but radar trends are suggesting
amounts may need to be adjusted 1-2 inches lower across the Tri-
County Area if additional snow banding does not develop just
upstream of the area prior to midnight.

Snowfall should decrease from west to east around daybreak Sunday
morning, as the center of the closed low swings over the
Atlantic. It is interesting to note that the dry snow with gusts
between 30 to 35 mph may lead to some drifting of blowing snow
along the coast, possibly reducing visibilities at times. A
Winter Storm Warning will remain in effect for all of the SC
Lowcountry, in Georgia, Effingham, Bulloch, Candler, Jenkins,
and Screven Counties until 1 PM Sunday. The area generally south
of I-16 will remain under a Winter Weather Advisory until 7 AM
Sunday. This winter storm should make travel dangerous, if not
impossible on bridges and overpasses, within the warned area.

Given sunny conditions and above freezing temperatures on Sunday and
Monday, some melting of the snow pack should occur. However, cold
temperatures Sunday night and Monday night should refreeze melt
water on untreated surfaces, creating black ice.

Lake Moultrie: Winds on Lake Moultrie will increase this evening.
Speeds will reach 20-25 kt with gusts as high as 30-35 kt.
Waves will peak 2-3 ft with local sets in excess of 4 ft. Lake
Moultrie is a fresh water lake. As winds become gusty and sub-
freezing temperatures (30 deg or lower) settle in, the risk for
freezing spray will increase over the open lake waters and along
the downwind side of the lakeshore, including Pinopolis and
Short Stay. This could result in a glaze of ice on trees, piers
and other structures, in addition to the expected snow.

KEY MESSAGE 2: Extremely cold temperatures are expected this weekend into
early next week. Historically cold wind chills are expected tonight
into Sunday morning, thus, an Extreme Cold Warning remains valid for
our entire area.

Through Sunday: Bitterly cold air settles across the region tonight
as breezy northwesterly winds persist into Sunday. Temperatures
haven't deviated much from the last issuance, with lows ranging from
the teens inland to around 20 degrees along the beaches. With a
fresh snowpack in place, expect wind chill values to plummet into
the lower single digits by Sunday morning, which is an extremely
rare occurrence for areas this far south. Thus, an Extreme Cold
Warning remains valid for our entire area. If you can't limit time
outdoors, be sure to bundle up, and remember, if you're cold, your
pets are too. Have a plan to keep them warm and dry.

Highs Sunday will be heavily influenced by a lingering snow pack,
especially across the Charleston Tri-County. Highs will only peak in
the lower-mid 30s in the Charleston Tri-County to the lower 40s near
the Altamaha River. Despite full sun, some areas in the deepest snow
pack may not get above freezing. Some further downward adjustments
in the highs may be needed pending the final area/depth of the snow
pack.

Sunday Night through Tuesday: Upper level troughing over the eastern
CONUS gradually shifts offshore Monday into Tuesday, keeping us
situated in the northwest flow aloft. So, similar to Saturday night,
the combination of northwesterly winds, a fresh snowpack, and clear
skies will result in overnight lows in the teens for much of the
region. Areas along/near the coast will be a touch warmer though,
with temperatures in the lower 20s. Fortunately, winds will be on
the lighter side, which should limit wind chills from dipping into
the single digits. Thus, a Cold Weather Advisory will likely be
needed in the coming shifts.

Monday, there should be a noticeable spread in high temperatures,
mostly due to a remaining snowpack over our SC counties. They'll
range from around 40 degrees near the Santee River, to around 50
degrees near the Altamaha River. Monday night, very light southwest
winds are expected. Skies will start out clear in the evening, but
clouds will gradually increase from south to north overnight. This
may limit some of the radiational cooling. Lows should range from
the lower 20s inland to near freezing at/near the beaches. Since
winds will be very light, it doesn't appear wind chills will drop to
20 degrees or lower, so we likely won't need any additional Cold
Weather Advisories. Tuesday, temperatures moderate further with
highs ranging from near 50 degrees near the Santee River to the
lower 60s near the Altamaha River.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
00Z TAFs: Light to moderate snow will continue to impact CHS/JZI/SAV
terminals this evening, producing periods of MVFR conditions during
the next several hours. TEMPO vsbys in the 1/2 to 1 SM range are
also possible between 00Z-02Z. Gusty north/northwest winds are
expected at all terminals tonight and through morning hours Sunday
(up to 20-25 kt), but cig/vsby conditions should improve late night
as snow departs the area, eventually resulting in prevailing VFR
conditions at all terminals by around daybreak Sunday. VFR
conditions will then prevail for the remainder of the TAF period
through 00Z Monday.

Extended Aviation Outlook: Extended Aviation Forecast: A cold
front may bring flight restrictions Wednesday, mainly due to
rain showers.

&&

.MARINE...
Through Sunday: Gale force winds will be possible across all our
waters into Sunday morning. While a Gale Warning is currently
in effect for all zones, do want to note that storm-force winds
may develop across the Georgia offshore waters and the outer
portions of the South Santee-Edisto Beach nearshore leg. Thus,
will continue to monitor trends to determine if an upgrade to
Storm Warning is needed.

Sunday Night through Wednesday: Surface high pressure builds across
the lower Mississippi Valley Sunday night, then shifts eastward -
passing over Florida on Tuesday before drifting offshore Tuesday
night into Wednesday. A cold front will then approach from the west
in its wake. In terms of headlines, any remaining zones (most likely
the outer GA waters) should come to an end by Monday evening.
Conditions then look to remain below SCA levels through Wednesday,
before seas and winds gradually deteriorate Wednesday evening.

&&

.CLIMATE...
Record Low Temperatures:

February 1:
KCHS: 21/1977
KCXM: 23/1900
KSAV: 23/1977

February 2:
KCHS: 19/1980
KCXM: 17/1917
KSAV: 18/1917

Record Low Maximum Temperatures:

February 1:
KCHS: 38/1980
KCXM: 36/1900
KSAV: 38/1900

February 2:
KCHS: 38/1980
KCXM: 38/1898
KSAV: 38/1951

Record Snowfall:

January 31:
KCHS: 0.6/1977
KSAV: 1.3/1977

February 1:
KCHS: no record established
KSAV: no record established

&&

.EQUIPMENT...
The KCLX radar is operational, but could go down at any time.
Additional repairs are needed.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Winter Storm Warning until 1 PM EST Sunday for GAZ087-088-
     099>101.
     Extreme Cold Warning until 1 PM EST Sunday for GAZ087-088-
     099>101-114>119-137>141.
     Winter Weather Advisory until 7 AM EST Sunday for GAZ114>119-
     137>141.
SC...Winter Storm Warning until 1 PM EST Sunday for SCZ040-042>045-
     047>052.
     Extreme Cold Warning until 1 PM EST Sunday for SCZ040-042>045-
     047>052.
     Lake Wind Advisory until 10 AM EST Sunday for SCZ045.
MARINE...Gale Warning until 7 AM EST Sunday for AMZ330.
     Gale Warning until 10 AM EST Sunday for AMZ350-352-354.
     Gale Warning until 1 PM EST Sunday for AMZ374.

&&

DPB/NED/ST
Hazardous weather outlook, Jan 31, 4:41 PM EST, 7 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
441 PM EST Sat Jan 31 2026

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-012145-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
441 PM EST Sat Jan 31 2026

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

See the Graphical Hazardous Weather Outlook for more information
about the following possible hazardous weather:

- Extreme Cold
- Ice Accumulation
- Snow/Sleet

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

See the Graphical Hazardous Weather Outlook for more information
about the following possible hazardous weather:

- Extreme Cold

&&

The Graphical Hazardous Weather Outlook can be found at:
https://www.weather.gov/erh/ghwo/?wfo=chs

In the hours before

Local storm report, Jan 31, 10:46 PM EST, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
1046 PM EST Sat Jan 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     Snow             2 ENE Jasper            32.35N  80.92W
01/31/2026  M2.5 inch        Beaufort           SC   Fire Dept/Rescue

            The Bluffton Township Fire Department reported 2.5
            inches of snow accumulation near the intersection of
            Highway 462 and Okatie Highway.

&&

Event Number CHS2600140

DPB
Local storm report, Jan 31, 11:02 PM EST, 58 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
1102 PM EST Sat Jan 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Extreme Cold     Marine Corps Air Statio 32.49N  80.70W
01/31/2026  M10.0 F          Beaufort           SC   ASOS

            Wind chill of 10 degrees measured at the Beaufort
            Marine Corps Air Station (KNBC).

0959 PM     Extreme Cold     4 NNE Wando             32.98N  79.80W
01/31/2026  M10.0 F          Berkeley           SC   Mesonet

            Wind chill of 10 degrees measured at a weather station
            in The Bridges subdivision.

1000 PM     Extreme Cold     5 SW Adams Run          32.66N  80.40W
01/31/2026  M10.0 F          Charleston         SC   Other Federal

            Wind chill of 10 degrees measured at the Ace Basin RAWS
            site.

1000 PM     Extreme Cold     2 WSW Folly Beach       32.64N  79.97W
01/31/2026  M10.0 F          Charleston         SC   Mesonet

            Wind chill of 10 degrees measured at the Weatherflow
            site at the Folly Beach County Park.

1015 PM     Extreme Cold     Berkeley County Airport 33.19N  80.04W
01/31/2026  M7.0 F           Berkeley           SC   AWOS

            Wind chill of 7 degrees measured at the Moncks Corner
            Airport (KMKS).

1030 PM     Extreme Cold     2 ESE Jedburg           33.04N  80.21W
01/31/2026  M8.0 F           Dorchester         SC   Mesonet

            Wind chill of 8 degrees measured at Dorchester County
            Emergency Management's Summerville mesonet site.

1035 PM     Extreme Cold     Lowcountry Regional Air 32.92N  80.64W
01/31/2026  M10.0 F          Colleton           SC   AWOS

            Wind chill of 10 degrees measured at the Walterboro
            Airport (KRBW).

&&

Event Number CHS2600141
Event Number CHS2600142
Event Number CHS2600143
Event Number CHS2600144
Event Number CHS2600145
Event Number CHS2600146
Event Number CHS2600147

BSH
Local storm report, Jan 31, 11:05 PM EST, 55 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
1105 PM EST Sat Jan 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     Snow             3 NNE Goose Creek       33.03N  80.02W
01/31/2026  M1.8 inch        Berkeley           SC   Public

            Report of 1.75 inches of snow in the Montague
            Plantation area shared via social media.

&&

Event Number CHS2600148

BSH
Local storm report, Jan 31, 11:30 PM EST, 30 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
1130 PM EST Sat Jan 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     Extreme Cold     3 SSW White Hall        32.68N  80.71W
01/31/2026  M10.0 F          Colleton           SC   Other Federal

            Wind chill of 10 degrees measured at the Combahee RAWS
            site.

1050 PM     Extreme Cold     Millen Airport          32.89N  81.97W
01/31/2026  M10.0 F          Jenkins            GA   AWOS

            Wind chill of 10 degrees measured at the Millen Airport
            (K2J5).

1100 PM     Extreme Cold     1 SSW Beaufort          32.42N  80.69W
01/31/2026  M10.0 F          Beaufort           SC   Mesonet

            Wind chill of 10 degrees measured at the Beaufort
            WeatherSTEM site.

1100 PM     Extreme Cold     3 NW Statesboro         32.49N  81.81W
01/31/2026  M10.0 F          Bulloch            GA   Mesonet

            Wind chill of 10 degrees measured at the Statesboro UGA
            Weather Network site.

1110 PM     Extreme Cold     1 W West Ashley         32.80N  80.02W
01/31/2026  M10.0 F          Charleston         SC   Mesonet

            Wind chill of 10 degrees measured at the West Ashley
            WeatherSTEM site.

1111 PM     Extreme Cold     6 E Parris Island       32.34N  80.59W
01/31/2026  M10.0 F          Beaufort           SC   Mesonet

            Wind chill of 10 degrees measured at the Beaufort
            Weatherflow site.

&&

Event Number CHS2600149
Event Number CHS2600150
Event Number CHS2600151
Event Number CHS2600152
Event Number CHS2600153
Event Number CHS2600154

BSH
Local storm report, Jan 31, 11:34 PM EST, 26 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
1134 PM EST Sat Jan 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     Snow             3 S Rincon              32.25N  81.23W
01/31/2026  M3.3 inch        Effingham          GA   Public

            Update to a previous report. Now 3.3 inches of snow
            accumulation near Goshen Road at Golden Road.

&&

Event Number CHS2600155

BSH
Local storm report, Jan 31, 11:36 PM EST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
1136 PM EST Sat Jan 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     Snow             Springfield             32.37N  81.38W
01/31/2026  M3.6 inch        Effingham          GA   Public

            A picture shared on Facebook shows 3.6 inches of snow
            in Springfield.

&&

Event Number CHS2600156

BSH

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

10 extreme cold/wind chill. Local standard time, as filed.

Extreme Cold/Wind Chill, Bulloch

When
February 1, 12:00 AM EST to 9:15 AM EST
Where
Bulloch forecast zone
Reported by
Official NWS Observations
Coordinates
32.397, -81.743 (the zone’s center; the record gives no point)

The local criteria for an Extreme Cold Warning is temperature or wind chill of 10 degrees or less. A wind chill temperature of 10 degrees or less was ongoing at the Statesboro Airport (KTBR) and at the Statesboro UGA Weather Network site (UGA56) at 12 AM EST.

Extreme Cold/Wind Chill, Candler

When
February 1, 12:00 AM EST to 6:00 AM EST
Where
Candler forecast zone
Reported by
Official NWS Observations
Coordinates
32.403, -82.074 (the zone’s center; the record gives no point)

The local criteria for an Extreme Cold Warning is temperature or wind chill of 10 degrees or less. A wind chill temperature of 10 degrees or less was ongoing at the Metter Airport (KMHP) at 12 AM EST and first fell to 10 degrees or less at the Metter RAWS site (MTFG1) at 303 AM EST.

Extreme Cold/Wind Chill, Coastal Chatham

When
February 1, 12:00 AM EST to 8:26 AM EST
Where
Coastal Chatham forecast zone
Reported by
Other Federal Agency

The local criteria for an Extreme Cold Warning is temperature or wind chill of 10 degrees or less. A wind chill temperature of 10 degrees or less was ongoing at the National Ocean Service tide gauge at Fort Pulaski (FPKG1) at 12 AM EST and first fell to 10 degrees or less at the Tybee Island (XTYE) Weatherflow site at 1205 AM EST and at the Tybee South (XTYB) Weatherflow site at 326 AM.

Extreme Cold/Wind Chill, Coastal Chatham

When
February 1, 12:00 AM EST to 6:53 AM EST
Where
Coastal Chatham forecast zone
Reported by
ASOS

The local criteria for an Extreme Cold Warning is temperature or wind chill of 10 degrees or less. A wind chill temperature of 10 degrees or less was ongoing at the Savannah/Hilton Head International Airport (KSAV) and at Hunter Army Airfield (KSVN) at 12 AM EST.

Extreme Cold/Wind Chill, Evans

When
February 1, 12:00 AM EST to 8:16 AM EST
Where
Evans forecast zone
Reported by
AWOS
Coordinates
32.157, -81.887 (the zone’s center; the record gives no point)

The local criteria for an Extreme Cold Warning is temperature or wind chill of 10 degrees or less. A wind chill temperature of 10 degrees or less was ongoing at the Claxton-Evans County Airport (KCWV) at 12 AM EST.

Extreme Cold/Wind Chill, Jenkins

When
February 1, 12:00 AM EST to 7:50 AM EST
Where
Jenkins forecast zone
Reported by
AWOS
Coordinates
32.793, -81.963 (the zone’s center; the record gives no point)

The local criteria for an Extreme Cold Warning is temperature or wind chill of 10 degrees or less. A wind chill temperature of 10 degrees or less was ongoing at the Millen Airport (K2J5) at 12 AM EST.

Extreme Cold/Wind Chill, Inland Liberty

When
February 1, 12:00 AM EST to 6:55 AM EST
Where
Inland Liberty forecast zone
Reported by
ASOS

The local criteria for an Extreme Cold Warning is temperature or wind chill of 10 degrees or less. A wind chill temperature of 10 degrees or less was ongoing at Wright Army Airfield (KLHW) at 12 AM EST.

Extreme Cold/Wind Chill, Coastal McIntosh

When
February 1, 12:00 AM EST to 7:15 AM EST
Where
Coastal McIntosh forecast zone
Reported by
Official NWS Observations

The local criteria for an Extreme Cold Warning is temperature or wind chill of 10 degrees or less. A wind chill temperature of 10 degrees or less was ongoing at the Sapelo Island NERRS (SAXG1) site at 12 AM EST.

Extreme Cold/Wind Chill, Screven

When
February 1, 12:00 AM EST to 6:35 AM EST
Where
Screven forecast zone
Reported by
AWOS
Coordinates
32.751, -81.612 (the zone’s center; the record gives no point)

The local criteria for an Extreme Cold Warning is temperature or wind chill of 10 degrees or less. A wind chill temperature of 10 degrees or less was ongoing at the Sylvania Plantation Airport (KJYL) at 12 AM EST.

Extreme Cold/Wind Chill, Tattnall

When
February 1, 12:00 AM EST to 8:30 AM EST
Where
Tattnall forecast zone
Reported by
AWOS
Coordinates
32.046, -82.058 (the zone’s center; the record gives no point)

The local criteria for an Extreme Cold Warning is temperature or wind chill of 10 degrees or less. A wind chill temperature of 10 degrees or less was ongoing at the Reidsville Municipal Airport at 12 AM EST and first fell to 10 degrees or less at the UGA Weather Network site in Glennville (UGA88) at 130 AM EST.

What these are

Extreme Cold/Wind Chill
Temperatures or wind chills at or below the local warning criteria, or cold that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2026Every state in 2026This day in weather historyWarnings in Georgia, February 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1320197, 1320225, 1320270, 1320434, 1320435, 1320436, 1320442, 1320443, 1320444, 1320447.